# SDR VNAA20240726002

- Difficulty date: June 21, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAIL BTW FS379.00 TO FS677.00 (5EA).   LH SIDE SEAT RAIL BTW FS379.00 TO FS677.00 (5EA) WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND CRJ900 SRM 53-31-49-101-001-A02 AND WERE REPLACED PER CRJ-900 AMM 53-00-49-A12
